# SDR NACA2021080600001

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,870 hours, 18,329 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CK22299
- Condition: Failed
- Location: Lt Generator
- Part time: 7,908 hours, 3,154 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LEFT GEN BUS TIE INOPERATIVE. CORRECTIVE ACTION: PERFORMED BPCU BITE "R GEN BTB WIRING/GCU" MSG. REMOVED AND REPLACED R BTB (C90B), SYSTEM OPS CHECK NORMAL AS PER B767 AMM 24-22-03/401. ETOPS GROUND VERIFICATION COMPLIED WITH.
